# SDR DHL2004752504

- Difficulty date: January 6, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 56,020 hours, 29,065 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT INBOARD FOREFLAP UPPER INBOARD SURFACE PREVIOUS REPAIR DELAMINATED.  REMOVED DELAMINATED PREVIOUS REPAIR.  FABRICATED FILLER APPROX 13 INCH X 13 INCH AND DOUBLER APPROX 13 INCH X 5 INCH FROM 2024 T3 .016 PO 900291.  CLEANED, PREPPED, APPLIED ADHESIVE PRIMER AND ADHESIVE TO ALL REPAIR PARTS.  BONDED, CLEANED, TREATED, PRIMED AND SEALED REPAIR IAW B-727 SRM 57-50-1 FIG 3, 51-40-6 FIG 2, 57-50-2 FIG 3, 51-40-20 FIG 30.  BONDED RUBSTRIP IAW B-727 MM 51-51-11.
